# SDR ASAA2024080952094

- Difficulty date: August 9, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 71,464 hours, 37,595 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 111A24012
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER CUSTOMER REQUEST - AT CENTER WING BOX VAPOR BARIER SHEAR TIE AT LBL-12 STA 540 CRACKED (MARKED). GROUNDED - YES. REMOVED & REPLACED SHEAR TIE IAW B737-700 SRM 51-40-02-0G-0.
